# SDR FDEA201603110903

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102888
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1380 FRAME CORRODED FROM RBL 2 29 TO LBL 7.55.  REMOVED CORROSION IAW SRM 51-10-02-0G.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DET 2.  R & R FRAME IAW SRM 51-40-02-0G & DWG 146N1010, STATION 1380, STRINGER 25L - 27R CAT A MAJOR REPAIR.  FRAME FABRICATED ON T16 1195925.
